RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dzhumadil'daev Askar Serkulovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30
Cited articles: 19
Citations in Math-Net.Ru: 96

Number of views:
This page:3984
Abstract pages:6760
Full texts:2007
References:500
academiņian of National Academy of Sciences of Republic of Kazakhstan
Professor
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: , , ,
   
Main publications:
  • Dzhumadil'daev A. On the cohomology of modular Lie algebras // Math. USSR Sb., 1984, 47(1), 127–143.

http://www.mathnet.ru/eng/person8305
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=200017

Publications in Math-Net.Ru
1. On the third cohomology of algebraic groups of rank two in positive characteristic
A. S. Dzhumadil'daev, Sh. Sh. Ibraev
Mat. Sb., 205:3 (2014),  41–82
2. Wolstenholme's theorem for binomial coefficients
A. S. Dzhumadil'daev, D. A. Yeliussizov
Sib. Èlektron. Mat. Izv., 9 (2012),  460–463
3. Worpitzky Identity for Multipermutations
A. S. Dzhumadil'daev
Mat. Zametki, 90:3 (2011),  464–466
4. On the Hesse–Muir Formula for the Determinant of the Matrix $A^{n-1}B^2$
A. S. Dzhumadil'daev
Mat. Zametki, 87:3 (2010),  456–457
5. Torsion and curvature for the $6$-commutator
A. Dzhumadil'daev
Sib. Èlektron. Mat. Izv., 6 (2009),  49–52
6. Commutative central extensions of Lie algebras
A. S. Dzhumadil'daev, A. B. Bakirova
Uspekhi Mat. Nauk, 63:4(382) (2008),  183–184
7. $n$-lie property of the Jacobian as a condition for complete integrability
A. S. Dzhumadil'daev
Sibirsk. Mat. Zh., 47:4 (2006),  780–790
8. Zinbiel algebras under $q$-commutator
A. S. Dzhumadil'daev
Fundam. Prikl. Mat., 11:3 (2005),  57–78
9. Hadamard invertible matrices, $n$-scalar products, and determinants
A. S. Dzhumadil'daev
Mat. Zametki, 77:3 (2005),  477–480
10. $n$-Lie structures that are generated by wronskians
A. S. Dzhumadil'daev
Sibirsk. Mat. Zh., 46:4 (2005),  759–773
11. Bicommutative algebras
A. S. Dzhumadil'daev, K. M. Tulenbaev
Uspekhi Mat. Nauk, 58:6(354) (2003),  149–150
12. Defining relations for nilpotent subalgebras of modular classical Lie algebras
A. S. Dzhumadil'daev, Sh. Sh. Ibraev
Uspekhi Mat. Nauk, 53:5(323) (1998),  233–234
13. Odd Central Extensions of Lie Superalgebras
A. S. Dzhumadil'daev
Funktsional. Anal. i Prilozhen., 29:3 (1995),  69–71
14. Non-splittable extensions of a general Lie algebra of Cartan type $W_2(\overline m)$
A. S. Dzhumadil'daev, U. U. Umirbaev
Mat. Sb., 186:4 (1995),  61–88
15. Derivations and central extensions of the Lie algebra of formal pseudodifferential operators
A. S. Dzhumadil'daev
Algebra i Analiz, 6:1 (1994),  140–158
16. Central extensions of infinite-dimensional Lie algebras
A. S. Dzhumadil'daev
Funktsional. Anal. i Prilozhen., 26:4 (1992),  21–29
17. Cohomology of truncated coinduced representations of Lie algebras of positive characteristic
A. S. Dzhumadil'daev
Mat. Sb., 180:4 (1989),  456–468
18. Deformations of the Lie algebras $W_n(\mathbf m)$
A. S. Dzhumadil'daev
Mat. Sb., 180:2 (1989),  168–186
19. Integral and mod $p$-cohomologies of the Lie algebra $W_1$
A. S. Dzhumadil'daev
Funktsional. Anal. i Prilozhen., 22:3 (1988),  68–70
20. The kernel space of a Witt algebra
M. N. Bakiev, A. S. Dzhumadil'daev
Uspekhi Mat. Nauk, 43:4(262) (1988),  199–200
21. 2-cohomology of a nilpotent subalgebra of the Zassenhaus algebra
A. S. Dzhumadil'daev
Izv. Vyssh. Uchebn. Zaved. Mat., 1986, no. 2,  59–61
22. On a Levi theorem for Lie algebras of characteristic $p$
A. S. Dzhumadil'daev
Uspekhi Mat. Nauk, 41:5(251) (1986),  171–172
23. Generalized Casimir elements
A. S. Dzhumadil'daev
Izv. Akad. Nauk SSSR Ser. Mat., 49:5 (1985),  1107–1117
24. Simple Lie algebras with a subalgebra of codimension one
A. S. Dzhumadil'daev
Uspekhi Mat. Nauk, 40:1(241) (1985),  193–194
25. Central extensions of the Zassenhaus algebra and their irreducible representations
A. S. Dzhumadil'daev
Mat. Sb. (N.S.), 126(168):4 (1985),  473–489
26. Central extensions and invariant forms of cartan type Lie algebras of positive characteristic
A. S. Dzhumadil'daev
Funktsional. Anal. i Prilozhen., 18:4 (1984),  77–78
27. Irreducible representations of strongly solvable Lie algebras over a field of positive characteristic
A. S. Dzhumadil'daev
Mat. Sb. (N.S.), 123(165):2 (1984),  212–229
28. On the cohomology of modular Lie algebras
A. S. Dzhumadil'daev
Mat. Sb. (N.S.), 119(161):1(9) (1982),  132–149
29. Deformations of the Lie algebra $W_1(m)$
A. S. Dzhumadil'daev, A. I. Kostrikin
Trudy Mat. Inst. Steklov., 148 (1978),  141–155
30. On the deformations of the classical simple Lie algebras
A. S. Dzhumadil'daev
Uspekhi Mat. Nauk, 31:3(189) (1976),  211–212

31. Soviet-Indian Symposium “Algebraic Groups and Lie Algebras”
A. S. Dzhumadil'daev, V. P. Platonov
Uspekhi Mat. Nauk, 45:6(276) (1990),  171–179

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017